# SDR DALA2021052802964

- Difficulty date: May 28, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 INITIAL INSPECTION': CRACK ON CHANNEL RH SIDE OF FWD TOP SKIN, RH PYLON FWD EDGE. (NAC STA 60.60). CORRECTIVE ACTION: SUMMARY OF NRC 00190: CHANNEL RH SIDE OF FWD TOP SKIN, RH PYLON FWD EDGE. (NAC STA 60.60) WAS REPAIRED PER ETI-57-21-241 REV. 2 AND ERA 591885-14 REV. ORIG. SECTION I. (1822042)
